2nd request Vaccinations


TERRI JENNINGS
 

Hello,
I’m looking for some advice on vaccinations. Both Finn and Elliott have had vaccine reactions including mild laminitis in the past. At the time their insulin levels were greater than 200. Has anyone been able to resume yearly vaccinations after your horse’s insulin levels were lower?  I’m thinking that they were already at a tipping point when they were vaccinated and the vaccines tipped them over into laminitis. Is my thinking correct?  I’m not sure if I will ever vaccinate them again but I’d like to be sure I do my research. 

TIA, Terri Jennings with Teeny, Finn and Elliott
Arcata, CA
https://ecir.groups.io/g/CaseHistory/files/Terri%20and%20Teeny
Joined 2019


LJ Friedman
 


-- I’m sure you’ll get more replies. The first thing to consider is changing the manufacturer of the vaccine you’re using. That is often the cause for a reaction., the adjuvant they use etc,
LJ Friedman  Nov 2014 Vista,   Northern  San Diego, CA

Jesse and majestic ‘s Case History 
Jesse's Photos

 


TERRI JENNINGS
 

Thanks LJ
--
Terri Jennings with Teeny, Finn and Elliott
Arcata, CA
https://ecir.groups.io/g/CaseHistory/files/Terri%20and%20Teeny
Joined 2019


Eleanor Kellon, VMD
 

Your thinking may be correct but your first step should be to discuss with your vet what your absolutely must have vaccines are,  time them close to high risk period (if there is one), avoid vaccines that cover multiple diseases in favor of singles and do vaccines at least two weeks apart.
--
Eleanor in PA

www.drkellon.com 
EC Owner 2001


TERRI JENNINGS
 

Thank you Dr K. 
--
Terri Jennings with Teeny, Finn and Elliott
Arcata, CA
https://ecir.groups.io/g/CaseHistory/files/Terri%20and%20Teeny
Joined 2019